# SDR BAGA2025061300007

- Difficulty date: May 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N208BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55148
- Aircraft time: 7,781 hours, 3,288 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LWR ADPS MOUNTING FRAME FOUND CORRODED UNDER COVER, REPAIRED PER REO AND BREEZE EC.
